# SDR SWAA117012

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N753SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29848
- Aircraft time: 43,308 hours, 25,165 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Doubler
- Part number: 111A1000
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND FORWARD SECTION OF WING BOX DOUBLER CRACKED AT BS 663.  REPAIRED DOUBLER IAW EA AND DWG.
